MathSciNet Relay Station
MathSciNet bibliographic data
MR1423074 11R80 (11D57 11R27 11Y40)
Gaál, István; Pohst, Michael Power integral bases in a parametric family of totally real cyclic quintics. Math. Comp. 66 (1997), no. 220, 1689–1696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement